American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>

[1] Ivan Nourdin and Giovanni Peccati. The optimal fourth moment theorem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Andrew R. Wade and Chang Xu. Convex hulls of planar random walks with drift. Proc. Amer. Math. Soc. 143 (2015) 433-445.
Abstract, references, and article information   
View Article: PDF

[3] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[4] José F. Alves and Daniel Schnellmann. Ergodic properties of Viana-like maps with singularities in the base dynamics. Proc. Amer. Math. Soc. 141 (2013) 3943-3955.
Abstract, references, and article information   
View Article: PDF

[5] Nuno Luzia. A Borel-Cantelli lemma and its applications. Trans. Amer. Math. Soc. 366 (2014) 547-560.
Abstract, references, and article information   
View Article: PDF

[6] Christine Choirat and Raffaello Seri. Computational aspects of Cui-Freeden statistics for equidistribution on the sphere. Math. Comp. 82 (2013) 2137-2156.
Abstract, references, and article information   
View Article: PDF

[7] Manfred Denker. Tercentennial anniversary of Bernoulli's law of large numbers. Bull. Amer. Math. Soc. 50 (2013) 373-390.
Abstract, references, and article information   
View Article: PDF

[8] Yu. S. Mishura and Yu. V. Yukhnovs’kii. Limit behavior of the prices of a barrier option in the Black--Scholes model with random drift and volatility. Theor. Probability and Math. Statist. 84 (2012) 99-106.
Abstract, references, and article information   
View Article: PDF

[9] Alexander Barvinok and J. A. Hartigan. An asymptotic formula for the number of non-negative integer matrices with prescribed row and column sums. Trans. Amer. Math. Soc. 364 (2012) 4323-4368.
Abstract, references, and article information   
View Article: PDF

[10] Rita Giuliano. Weak convergence of sequences from fractional parts of random variables and applications. Theor. Probability and Math. Statist. 83 (2011) 59-69. MR 2768848.
Abstract, references, and article information   
View Article: PDF

[11] Yu. S. Mishura and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to value processes of self-financing strategies in a multidimensional market. II. Theor. Probability and Math. Statist. 82 (2011) 87-101.
Abstract, references, and article information   
View Article: PDF

[12] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[13] Leonid Pastur and Mariya Shcherbina. Eigenvalue Distribution of Large Random Matrices. Math. Surveys Monogr. 171 (2011) MR 2808038.
Book volume table of contents   

[14] José A. Ramírez, Brian Rider and Bálint Virág. Beta ensembles, stochastic Airy spectrum, and a diffusion. J. Amer. Math. Soc. 24 (2011) 919-944. MR 2813333.
Abstract, references, and article information   
View Article: PDF

[15] B. Yang and H. Xiao. Law of large numbers under the nonlinear expectation. Proc. Amer. Math. Soc. 139 (2011) 3753-3762. MR 2813405.
Abstract, references, and article information   
View Article: PDF

[16] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[17] Yu. S. Mishura, G. M. Shevchenko and Yu. V. Yukhnovs’kiĭ. Functional limit theorems for stochastic integrals with applications to risk processes and to self-financing strategies in a multidimensional market. I. Theor. Probability and Math. Statist. 81 (2010) 131-146.
Abstract, references, and article information   
View Article: PDF

[18] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ross Maller and David M. Mason. Small-time compactness and convergence behavior of deterministically and self-normalised Lévy processes. Trans. Amer. Math. Soc. 362 (2010) 2205-2248. MR 2574893.
Abstract, references, and article information   
View Article: PDF

[20] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF

[21] José A. Adell and A. Lekuona. Rates of convergence for the iterates of Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 1011-1021. MR 2566567.
Abstract, references, and article information   
View Article: PDF

[22] Maurice Duits and Kurt Johansson. Powers of large random unitary matrices and Toeplitz determinants. Trans. Amer. Math. Soc. 362 (2010) 1169-1187. MR 2563725.
Abstract, references, and article information   
View Article: PDF

[23] József Beck. Threshold clustering and a few bold conjectures. University Lecture Series 49 (2009) 155-162.
Book volume table of contents   
View Article: PDF

[24] József Beck. Exact solutions of games: Understanding via the equiprobability postulate. University Lecture Series 49 (2009) 123-134.
Book volume table of contents   
View Article: PDF

[25] József Beck. Constraints and threshold clustering. University Lecture Series 49 (2009) 147-154.
Book volume table of contents   
View Article: PDF

[26] József Beck. Practice session (I): More on Ramsey games and strategies. University Lecture Series 49 (2009) 89-97.
Book volume table of contents   
View Article: PDF

[27] József Beck. Equiprobability postulate with constraints (endgame policy). University Lecture Series 49 (2009) 135-146.
Book volume table of contents   
View Article: PDF

[28] József Beck. Collecting data: More randomness in number theory. University Lecture Series 49 (2009) 21-36.
Book volume table of contents   
View Article: PDF

[29] József Beck. Complex systems. University Lecture Series 49 (2009) 3-11.
Book volume table of contents   
View Article: PDF

[30] József Beck. An attempt to save the variance. University Lecture Series 49 (2009) 203-207.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 153 found      Go to page: 1 2 3 4 > >>